Alert archive / Mississippi / River Flood Warnings in 2010

River Flood Warning 42, NWS Mobile, AL

March 10, 2010George County, Greene County, Wayne County, Mississippi

NWS Mobile, AL issued this river flood warning at Mar 10, 2010, 8:56 AM CST for George County, Greene County, Wayne County, Mississippi. It took effect at Mar 12, 2010, 10:21 PM CST. It was in force for 6 days.

The area

The counties it named.

The facts

Issued
Mar 10, 2010, 8:56 AM CST (14:56 UTC)
In effect from
Mar 12, 2010, 10:21 PM CST
Expired
Mar 18, 2010, 7:46 PM CDT
In force
6 days
Issued by
NWS Mobile, AL
Flood severity
Minor

Counties George County, MS, Greene County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 74 km from the middle of the area, began a volume at 14:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chickasawhay River at Leakesville (LEKM6).

Action stage
15 ft
Minor stage
20 ft
Moderate stage
28 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02478500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 10, 5:10 AM CST, 3 hours 46 minutes earlier.

Area forecast discussion, Mar 10, 5:10 AM CST, 3 hours 46 minutes before
AREA FORECAST DISCUSSION...CORRECTED TEXT...
NATIONAL WEATHER SERVICE MOBILE AL
510 AM CST WED MAR 10 2010

.SHORT TERM...(TODAY AND TONIGHT) A VERY IMPRESSIVE 170+ KT 250 MB
JET CONTINUES TO TO MAINTAIN ITS POSITION ACROSS NORTHERN MEXICO
EASTWARD TO THE NORTHERN GULF COAST. THE BEST DIVERGENCE HAS BEEN
LOCATED TO THE NORTH OF THE FORECAST AREA ACROSS CENTRAL ALABAMA
WHERE THE HEAVIEST CONVECTION HAS BEEN OVERNIGHT. HOWEVER...NUMEROUS
SHOWERS AND THUNDERSTORMS HAVE OCCURRED ACROSS OUR AREA THIS
MORNING...MAINLY IN FAR EASTERN AND NORTHWESTERN PORTIONS OF THE
CWA. A WARM FRONT HAS ALSO DEVELOPED ACROSS THE GULF COAST AND IS
CURRENTLY LOCATED FROM JUST NORTH OF MERIDIAN TO JUST SOUTH OF
EVERGREEN AND ANDALUSIA. TO THE SOUTH OF THE BOUNDARY TEMPS HAVE
CLIMBED INTO THE LOW TO MID 60S AND DEWPOINTS ARE IN THE LOWER 60S.

CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH THE DAYLIGHT HOURS
WILL BE DRIVEN PRIMARILY BY CONTINUED WARM AIR ADVECTION AND UPPER
LEVEL DIVERGENCE...WHICH MAY BECOME EVEN STRONGER OVER OUR AREA
TODAY THE AXIS OF THE JET SHIFTS SLIGHTLY BACK TO THE SOUTH. THE
AIRMASS IS ALSO EXPECTED TO BECOME INCREASINGLY UNSTABLE AS THE WARM
SECTOR BECOMES MORE FIRMLY ENTRENCHED AND HIGH TEMPS CLIMB TO AROUND
70 DEGREES. THEREFORE... EXPECTED SHOWERS AND THUNDERSTORMS TO
CONTINUE DEVELOPING THROUGH THE COURSE OF THE DAY.

THE STRONG SHORTWAVE OVER NEW MEXICO WILL PIVOT NORTHEAST INTO
KANSAS OVERNIGHT. WHILE THE BEST DEEP LAYER FORCING WILL BE LOCATED
TO THE NORTHWEST OF OUR FORECAST AREA...A TRAILING VORTICITY MAX
WILL BE ALL THAT IT TAKES TO SPARK A FURTHER INCREASE IN CONVECTION
WHEN COMBINED WITH THE CONTINUED IMPRESSIVE UPPER JET DYNAMICS. MUCH
OF THE NIGHT WILL BE STORMY...BUT CONDITIONS WILL BEGIN TO IMPROVE
SLOWLY FROM WEST TO EAST TOWARD DAYBREAK.

HEAVY RAIN THREAT: WE HAVE ALREADY SEEN ABOUT 1-1.5 INCHES ACROSS
PORTIONS OF THE FLORIDA PANHANDLE AS WELL AS NORTH OF HIGHWAY 84. IT
IS HARD TO PINPOINT THE HEAVIEST PRECIP FOR TODAY WITH THE LACK OF A
LOW LEVEL FOCUS...BUT WITH PRECIPITABLE WATERS CLIMBING TO 1.5
INCHES...ANY STRONGER CONVECTION WILL BE CAPABLE OF PRODUCING A
QUICK 1-2 INCHES IN AN HOURS TIME. AS THE BEST OVERALL FORCING MOVES
IN TONIGHT...A MORE WIDESPREAD 2-3 INCHES OF PRECIP IS EXPECTED.
OVERALL...WE ARE ANTICIPATING STORM TOTALS OF 2-5 INCHES BUT
ACKNOWLEDGE THERE COULD BE LOCALLY HIGHER TOTALS DEPENDING ON WHERE
THE TRAINING OF STRONGER CELLS OCCUR. A FLASH FLOOD WATCH CONTINUES
FOR THE AREA TONIGHT.

SEVERE WEATHER THREAT: DEEP LAYER SHEAR INCREASES TO 40-50 KT THIS
AFTERNOON...COINCIDING WITH AN EXPECTED INCREASE IN MLCAPE
(GENERALLY BETWEEN 500-1000 J/KG). THEREFORE...ISOLATED STRONG TO
SEVERE STORMS WILL BECOME POSSIBLE BY THIS AFTERNOON. LARGE HAIL MAY
BE ONE OF THE BIGGER THREATS THROUGH THE AFTERNOON WITH 700-500 MB
LAPSE RATES OVER 7 C/KM. AS THE SHORTWAVE ENERGY AND HEIGHT FALLS
APPROACH TONIGHT...THE LOW LEVEL JET IS PROGGED TO INCREASE TO
AROUND 45 KT WHILE SFC WINDS STAY BACKED OUT OF THE SE. THIS
TRANSLATES TO A MARKED INCREASE IN 0-1 KM SRH (200-300 M2/S2) AND
THAT WILL SET THE STAGE FOR A DAMAGING WIND/TORNADO THREAT. BIGGEST
CONCERN OVERNIGHT IS SFC BASED INSTABILITY AND THE EFFECTS OF THE
RAIN FROM EARLIER IN THE DAY. INSTABILITY MAY BECOME LIMITED
OVERNIGHT...REDUCING THE THREAT OF SFC BASED SVR/TORNADO POTENTIAL.
HOWEVER...LARGE HAIL WILL STILL BE A CONCERN GIVEN COLD MID LEVEL
TEMPERATURES. 34/JFB

&&

.LONG TERM...BY 12Z THU VIGOROUS MID LEVEL SHORT WAVE BEGINS TO MOVE
OFF TO THE NORTHEAST WITH MORNING SHOWERS LINGERING MOSTLY OVER
EASTERN SECTIONS OF THE CWFA. TO THE NW MAIN UPPER LOW CENTERED OVER
THE NORTH CENTRAL PLAINS STATES WILL BEGIN TO SHIFT SOUTHEASTWARD
THEN TRACK EAST ACROSS THE MID MS AND TENNESSEE RIVER VALLEYS FRI
NIGHT THROUGH EARLY SUN MORNING. AS THIS SYSTEM SHIFTS SOUTHEASTWARD
ON FRI BETTER LIFT OR FORCING IN THE MID LEVELS IS NOTED OVER THE SE
CONUS AND ADJACENT GULF WATERS LEADING TO ANOTHER ROUND OF SCT
SHOWERS AND THUNDERSTORMS MOSTLY OVER EASTERN SECTIONS OF THE CWFA
STRETCHING SOUTHWARD OVER THE ADJACENT GULF WATERS GENERALLY EAST OF
PNS OR NAVARRE BEACH. WITH H5 TEMPS AROUND -20 C AND WETBULB VALUES
AROUND 7500 FT BELIEVE WE COULD SEE A FEW STRONG CELLS TO THE EAST
POSSIBLY PRODUCING MEDIUM TO LARGE HAIL MOSTLY DURING THE DAYLIGHT
HOURS. SHOWERS AND THUNDERSTORMS WILL EVENTUALLY MOVE OFF TO THE
EAST LATE FRI NIGHT INTO SAT WITH STILL AN AMPLE AMOUNT OF RESIDUAL
MOISTURE ROUNDING THE SOUTHERN TIP OF MAIN UPPER LOW. THIS PATTERN
WILL LIKELY GIVE WAY TO MORE CLOUDS THAN SUN OVER THE FIRST HALF OF
THE WEEKEND...ERODING FROM WEST TO EAST LATE SAT NIGHT THROUGH SUN.
AS FOR TEMPS WILL STAY CLOSE TO THE CURRENT MEX GUIDANCE MAKING MINOR
TWEAKS TO HIGH TEMPS MAINLY NEAR THE IMMEDIATE COAST.

FOR MONDAY THROUGH MIDWEEK...WEAK RIDGING IN THE MID TO UPPER LEVELS
IS NOTED OVER THE LOWER MS RIVER VALLEY SHIFTING EASTWARD AND
WEAKENING OVER THE CENTRAL GULF STATES MON NIGHT INTO TUES IN
RESPONSE TO ANOTHER CUTOFF LOW TRACKING EAST NORTHEAST OVER LOWER TX
MON NIGHT AND EARLY TUE. BOTH THE GFS AND ECMWF DEPICT THIS UPPER
VORTEX SHIFTING EASTWARD THROUGH MIDWEEK WITH THE GFS DEPICTING A
MORE SOUTHERN TRACK THEN THE EURO. BELIEVE THE GFS SOLUTION WILL
LIKELY COME IN LINE WITH THE EURO BY EARLY NEXT WEEK RESULTING IN
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TUES INTO WED. AS FOR
TEMPS WILL CONTINUE TO STAY CLOSE TO THE CURRENT 00Z MEX GUIDANCE
ONLY MAKING MINOR TWEAKS TO THE HIGHS ALONG IMMEDIATE COAST. 32/EE

&&

.AVIATION...12Z TAF CYCLE.
ADVECTION OF WARM MOIST AIR INTO THE REGION HAS RESULTED IN
WIDESPREAD IFR CIGS EARLY THIS MORNING. THESE CIGS EXPECTED TO
PERSIST THROUGH THE FIRST HALF OF THE MORNING...BUT WILL LIKELY RISE
TO MVFR LEVELS (1-2 KFT) AS DAYTIME MIXING AND HEATING COMMENCE.
PERIODS OF SHOWERS AND THUNDERSTORMS EXPECTED TODAY AS INSTABILITY
INCREASES WITH THUNDERSTORMS PERSISTING THROUGH THE NIGHT. SOME OF
THE STORMS MAY BECOME STRONG TO SEVERE AND HEAVY RAIN WILL LIKELY
REDUCE VSBYS TO A MILE OR LESS AT TIMES. WINDS BECOME BREEZY OUT OF
THE SOUTHEAST TODAY...BECOMING SOUTHERLY OVERNIGHT WITH GUSTS OF 20
KT EXPECTED. 34/JFB

&&

.MARINE...SOUTH TO SOUTHEAST WINDS WILL GRADUALLY INCREASE ACROSS
THE MARINE AREA TODAY IS RESPONSE TO A TIGHTENING PRESSURE GRADIENT
AS A LOW PRESSURE SYSTEM DEEPENS OVER THE SOUTHERN PLAINS. A SMALL
CRAFT ADVISORY WILL GO INTO EFFECT FOR THE OFFSHORE WATERS LATE THIS
AFTERNOON AND EXPIRE MID THURSDAY MORNING. MOBILE BAY HAS ALSO BEEN
INCLUDED IN THE SMALL CRAFT ADVISORY TONIGHT. SEAS ARE LIKELY TO
BUILD TO 5 TO 8 FT OFFSHORE IN RESPONSE TO SOUTHERLY WINDS OF 20-25
KT. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE LATER TODAY
AND ESPECIALLY TONIGHT. WINDS AND SEAS WILL BE LOCALLY HIGHER NEAR
THUNDERSTORMS...AND WE WILL HAVE TO MONITOR FOR THE POTENTIAL OF
SPECIAL MARINE WARNINGS. FOG IS ANOTHER CONCERN AS WARM MOIST AIR IS
BEING USHERED INTO THE AREA VIA THE SOUTHERLY WINDS. VISIBILITY
SENSORS IN NORTHERN MOBILE BAY ALREADY SHOWING 1-3 SM VISIBILITY.
VIS COULD GO LOWER THAN 1 MILE AT TIMES THROUGH THURSDAY MORNING...
ESPECIALLY NEAR SHORE AND IN AREA BAYS WHERE WATER TEMPS ARE THE
COLDEST. WINDS AND SEAS SUBSIDE BY MIDDAY THURSDAY BUT WILL INCREASE
AGAIN ON FRIDAY IN THE WAKE OF A FRONTAL PASSAGE. STRONG W-NW WIND
EXPECTED THROUGH THE FIRST HALF OF THE WEEKEND BEFORE DIMINISHING ON
SUNDAY. 34/JFB

&&

.FIRE WEATHER...PERIODS OF RAIN WITH EMBEDDED THUNDERSTORMS AND
HIGH HUMIDITIES WILL KEEP CONDITIONS WELL ABOVE CRITICAL THRESHOLDS
THROUGH THU...WITH DRIER CONDITIONS FRI THROUGH EARLY NEXT WEEK. AT
THIS TIME I DON'T SEE AFTERNOON HUMIDITIES BELOW CRITICAL THRESHOLDS
THROUGH EARLY NEXT. AS MAIN UPPER LOW TO THE NORTH BEGINS TO MOVE
OFF TO THE NE BY EARLY SAT A MODERATE TO STRONG WESTERLY FLOW ALOFT
WILL DEVELOP IN ITS WAKE MOST LIKELY MIXING DOWN TO THE SFC DURING
DAYLIGHT HOURS BOTH SAT AND SUN...RESULTING IN HIGHER THAN NORMAL
TRANSPORT WINDS OVER THE WEEKEND. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      71  62  77  52 /  80 100  30  20
PENSACOLA   71  63  74  56 /  70 100  50  30
DESTIN      68  64  71  58 /  60 100  60  30
EVERGREEN   72  61  77  49 /  80 100  40  20
WAYNESBORO  71  60  76  45 /  90 100  20  20
CAMDEN      71  60  78  47 /  90 100  40  20
CRESTVIEW   72  62  77  48 /  70 100  50  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH FROM 6 PM WEDNESDAY TO NOON THURSDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

FL...FLASH FLOOD WATCH FROM 6 PM WEDNESDAY TO NOON THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...FLASH FLOOD WATCH FROM 6 PM WEDNESDAY TO NOON THURSDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

GM...SMALL CRAFT ADVISORY FROM 6 PM WEDNESDAY TO 6 AM THURSDAY FOR
     THE FOLLOWING ZONES: AND MOBILE BAY.

     SMALL CRAFT ADVISORY FROM 3 PM WEDNESDAY TO 9 AM THURSDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA
     FL TO PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Mar 10, 5:30 AM CST, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
530 AM CST WED MAR 10 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-111200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
530 AM CST WED MAR 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE
THROUGHOUT THE DAY AND BECOME WIDESPREAD OVERNIGHT AS A STRONG STORM
SYSTEM MOVES OUT OF THE SOUTHERN PLAINS. AS INSTABILITY LEVELS
INCREASE THIS AFTERNOON...A FEW STORMS MAY BECOME STRONG TO
SEVERE...PRIMARILY OVER SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA.
THE PRIMARY THREATS WILL BE LARGE HAIL AND LOCALLY DAMAGING WIND
GUSTS. AS WINDS THROUGHOUT THE ATMOSPHERE STRENGTHEN TONIGHT...A
THREAT FOR ISOLATED SEVERE STORMS WILL CONTINUE. LARGE HAIL AND
LOCALLY DAMAGING WIND GUSTS WILL REMAIN A THREAT...BUT AN ISOLATED
TORNADO WILL ALSO BE POSSIBLE. THE SEVERE WEATHER THREAT WILL
GRADUALLY SPREAD INTO SOUTH CENTRAL ALABAMA AND THE NORTHWEST
FLORIDA PANHANDLE BY LATE EVENING AND OVERNIGHT.

THE RISK FOR HEAVY RAIN AND FLASH FLOODING WILL INCREASE TONIGHT AS
SHOWERS AND THUNDERSTORMS BECOME WIDESPREAD. A FLASH FLOOD WATCH IS
IN EFFECT. SIGNIFICANT RISES ON AREA RIVERS ARE EXPECTED AS A RESULT
OF THE HEAVY RAINFALL.

AREAS OF DENSE FOG ARE POSSIBLE THROUGH TONIGHT OVER THE NEAR SHORE
GULF WATERS AND AREA BAYS AS WARM MOIST AIR MOVES OVER THE COLDER
WATER.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE MARINE WATERS FROM LATE
THIS AFTERNOON THROUGH THURSDAY MORNING. STRONG SOUTHERLY WINDS WILL
ALSO RESULT IN AN INCREASED RISK OF RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT MOVING ACROSS THE AREA ON FRIDAY WILL RESULT IN THE
DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS...PRIMARILY ALONG
AND EAST OF INTERSTATE 65. THE MID LEVELS OF THE ATMOSPHERE WILL BE
QUITE COLD WHICH MAY RESULT IN SOME OF THE STORMS PRODUCING PENNY TO
QUARTER SIZE HAIL.

HAZARDOUS CONDITIONS ARE EXPECTED OVER THE MARINE AREA AGAIN FROM
FRIDAY AFTERNOON THROUGH THE WEEKEND DUE TO MODERATE TO STRONG WEST
TO NORTHWEST WINDS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT AND STORM SPOTTERS FOR SEVERE
WEATHER MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

In the hours before

Special weather statement, Mar 10, 4:06 AM CST, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
406 AM CST WED MAR 10 2010

FLZ003>006-101030-
INLAND OKALOOSA-INLAND SANTA ROSA-COASTAL OKALOOSA-COASTAL SANTA
ROSA-
INCLUDING THE CITIES OF...NAVARRE...
406 AM CST WED MAR 10 2010

...A STRONG THUNDERSTORM WILL AFFECT OKALOOSA AND SANTA ROSA
COUNTIES THROUGH 430 AM...

AT 403 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF NAVARRE...MOVING NORTHEAST AT 40
MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
HAROLD AND GALLIVER THROUGH 430 AM CST.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 3:12 AM CSTMarine Weather StatementMOB108 min
Mar 10, 8:43 AM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington10 days
Mar 10, 8:43 AM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington11 days
Mar 10, 1:32 PM CSTRiver Flood WarningMOBClarke, Monroe, Wilcox10 days
Mar 10, 5:49 PM CSTSevere Thunderstorm WarningMOBWashington41 min
Mar 10, 5:03 PM CSTSevere Thunderstorm WarningMOBGreene42 min
Mar 10, 5:09 PM CSTTornado WarningMOBGreene, Wayne36 min

Nearby

River Flood Warnings in Mississippi, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.